Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 90, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 10, 2014, 2:09 PM CDT for Elmore County, Alabama. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 2:09 PM CDT (19:09 UTC)
- Expired
- Jun 10, 2014, 2:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 37 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:31 PM CDT | TSTM WND GST 50 | Wetumpka, AL | TREE DOWN NEAR QUAIL WALK COUNTRY CLUB |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1808 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
198
WUUS54 KBMX 101909
SVRBMX
ALC051-102000-
/O.NEW.KBMX.SV.W.0090.140610T1909Z-140610T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 300 PM CDT
* AT 208 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WETUMPKA...
AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
TEN CEDAR ESTATES...DEXTER...SANTUCK...ECLECTIC...MARTIN LAKE AT
KOWALIGA AND CENTRAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3243 8633 3267 8638 3275 8627 3275 8598
3277 8596 3275 8595 3274 8588 3272 8589
3249 8623 3250 8626 3248 8627 3248 8630
3249 8631 3245 8632 3244 8631
TIME...MOT...LOC 1910Z 227DEG 32KT 3261 8622
$$
17/KLAWS4 follow-up statements
846
WWUS54 KBMX 101916
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT TUE JUN 10 2014
ALC051-102000-
/O.CON.KBMX.SV.W.0090.000000T0000Z-140610T2000Z/
ELMORE AL-
216 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELMORE COUNTY
UNTIL 300 PM CDT...
AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DEXTER...OR 6 MILES NORTH OF WETUMPKA...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
DEXTER...SANTUCK...ECLECTIC...MARTIN LAKE AT KOWALIGA AND CENTRAL.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3272 8589 3249 8623 3250 8626 3248 8627
3248 8630 3268 8633 3275 8627 3275 8598
3277 8596 3275 8595 3274 8588
TIME...MOT...LOC 1916Z 227DEG 32KT 3264 8617
$$
17/KLAWS602
WWUS54 KBMX 101922
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CDT TUE JUN 10 2014
ALC051-102000-
/O.CON.KBMX.SV.W.0090.000000T0000Z-140610T2000Z/
ELMORE AL-
222 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELMORE
COUNTY UNTIL 300 PM CDT...
AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DEXTER...OR 8 MILES NORTH OF WETUMPKA...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ECLECTIC...MARTIN LAKE AT KOWALIGA AND CENTRAL.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3272 8589 3249 8623 3269 8627 3275 8627
3275 8598 3277 8596 3275 8595 3274 8588
TIME...MOT...LOC 1922Z 227DEG 32KT 3268 8612
$$
17/KLAWS600
WWUS54 KBMX 101934
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT TUE JUN 10 2014
ALC051-102000-
/O.CON.KBMX.SV.W.0090.000000T0000Z-140610T2000Z/
ELMORE AL-
234 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELMORE COUNTY UNTIL 300 PM CDT...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ECLECTIC...OR 5 MILES SOUTH OF EQUALITY...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MARTIN LAKE AT KOWALIGA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8590 3253 8617 3261 8620 3275 8615
3275 8598 3277 8596 3275 8595 3274 8588
TIME...MOT...LOC 1934Z 217DEG 36KT 3272 8605
$$
17/KLAWS166
WWUS54 KBMX 101945
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CDT TUE JUN 10 2014
ALC051-101955-
/O.CAN.KBMX.SV.W.0090.000000T0000Z-140610T2000Z/
ELMORE AL-
245 PM CDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELMORE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8590 3253 8617 3261 8620 3275 8615
3275 8598 3277 8596 3275 8595 3274 8588
TIME...MOT...LOC 1945Z 227DEG 32KT 3282 8594
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:21 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 10, 12:21 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1221 PM CDT TUE JUN 10 2014 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... ANOTHER DAY WITH MORE CONVECTION INBOUND FROM MISSISSIPPI. THE SYSTEM THAT HAS PLAGUED MUCH OF THE SOUTHEAST WITH SEVERE WEATHER IS NOW HOVERING JUST WEST OF LITTLE ROCK. WHILE LAST NIGHT'S SYSTEM PACKED QUITE A PUNCH...TODAY'S COULD ALSO BE RATHER INTENSE AS WELL...ESPECIALLY GIVEN THE INCREASED WIND SHEAR. THIS IS RATHER UNUSUAL GIVEN THE TIME OF THE YEAR. CURRENTLY MONITORING THE SQUALL LINE MOVING JUST ACROSS THE STATE LINE. IT IS CERTAINLY STRUGGLING EARLY THANKS TO THE MODEST INSTABILITY AND AMPLE CLOUD COVER. HOWEVER...WE ARE SEEING SIGNS THAT THE CONDITIONS ARE RAPIDLY CHANGING AS CLOUDS ARE BEGINNING TO CLEAR ALONG AND SOUTH OF THE INTERSTATE 20/59 CORRIDOR. THIS CLEARING TREND SHOULD PUSH FURTHER NORTH WITH TIME TO INCLUDE MOST AREAS OUT AHEAD OF THE SQUALL LINE...WHICH WILL ALLOW THE SURFACE BASED INSTABILITY VALUES TO APPROACH AT OR ABOVE 2500 J/KG. THIS IS MORE TYPICAL OF THIS TIME OF YEAR NO DOUBT...BUT I AM CONCERNED ABOUT TWO ADDITIONAL FACTORS. ONE IS THE EXTREME DRY AIR ALOFT OFF THIS MORNING'S SOUNDING...FROM ABOUT 700 MB UPWARD THE AIR MASS QUICKLY DRIES...WHICH COULD ADD AN ELEMENT OF EXPLOSIVENESS TO THE CONVECTION AND WIND THREAT LATER TODAY. AGAIN THE DOWNDRAFT CAPE THAT IS AVAILABLE WILL BE HIGHLY DEPENDENT ON HOW MUCH THE MORNING CLOUD COVER WILL ALLOW FOR SURFACE HEATING. THE SECOND ELEMENT IS THE UNUSUAL WIND SHEAR THAT IS IN PLACE ACROSS MUCH OF THE AREA. WITH THE WEAK SURFACE LOW NEAR LITTLE ROCK...SURFACE WINDS WILL SLIGHTLY BACK ALONG WITH THE APPROACHING 50 KT 500 MB JET WILL ADD THE ELEMENT OF A MORE CELLULAR...LONG-LIVED COMPONENT TO THE STORM MODE THIS AFTERNOON. GENERALLY...THE LOW LEVEL SHEAR VALUES WILL HOVER AROUND 25 KTS AND THE MID LEVEL VALUES WILL BE 40 TO 50 KTS AND GIVEN THE SBCAPES OF 2500 JOULES OR MORE...WE REALLY CANT TAKE ANY STORM MODE OR SEVERE THREAT OFF THE TABLE. I WOULD ESPECIALLY KEEP AN EYE ON THE CELLS THAT ARE FORMING ALONG A MESOSCALE BOUNDARY OUT AHEAD OF THE MAIN LINE. WILL LIKELY BE A BUSY DAY. 17/KLAWS && .AVIATION... 18Z TAF DISCUSSION. ONGOING TSRA NEAR THE I-65 CORRIDOR WILL CONTINUE TO PUSH EASTWARD THROUGH THE AFTERNOON. WIND GUSTS TO 35 KT WILL BE POSSIBLE IN THE THUNDERSTORMS WITH LIFR VIS. LINGERING SHOWERS BEHIND THE MAIN CONVECTIVE LINE WILL LAST FOR SEVERAL HOURS BEFORE DISSIPATING. THE PARENT UPPER TROUGH WITH THIS SYSTEM IS STILL BACK TO THE WEST AND WILL BRING ANOTHER ROUND OF SHOWERS AT SOME POINT...EITHER OVERNIGHT OR TOMORROW MORNING. THIS WILL HAVE TO BE FINE TUNED ON THE 00Z TAF. NO AMD SKED AT MGM DUE TO COMMS ISSUES. 88 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...JEFFERSON...LAMAR...MARION... PICKENS...TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Jun 10, 11:14 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1114 AM CDT TUE JUN 10 2014 ALZ011>015-017>050-111615- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1114 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING THROUGH CENTRAL ALABAMA. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE THROUGH ROUGHLY 8 PM THIS EVENING ACROSS MOST OF CENTRAL ALABAMA AS THIS LINE MOVES FROM WEST TO EAST. THE SEVERE THREAT WILL SHIFT TO THE I-65 CORRIDOR AND POINTS EAST BY MID AFTERNOON...AND CONTINUE INTO THE EARLY EVENING HOURS BEFORE PUSHING OUT OF THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 10, 12:16 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CDT TUE JUN 10 2014
ALZ040-101800-
DALLAS AL-
1216 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 100 PM CDT...
AT 1212 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FIVE POINTS...OR 12 MILES SOUTHWEST OF SELMONT-WEST
SELMONT...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SELMONT-WEST SELMONT...
SELMA...
VALLEY GRANDE...
OLD CAHABA PARK...
DALLAS COUNTY HORSE ARENA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3226 8736 3249 8724 3249 8711 3257 8708
3260 8704 3272 8702 3266 8701 3265 8691
3254 8691 3244 8686 3242 8683 3240 8684
3236 8681 3232 8685 3230 8683 3227 8686
3223 8681 3222 8691 3204 8691 3204 8716
TIME...MOT...LOC 1716Z 218DEG 35KT 3231 8715
17/KLAWSSpecial weather statement, Jun 10, 12:19 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1219 PM CDT TUE JUN 10 2014
ALZ025-101815-
SHELBY AL-
1219 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 115 PM CDT...
AT 1217 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SHELBY COUNTY AIRPORT...OR 5 MILES SOUTHEAST OF
ALABASTER...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHELSEA...
OAK MOUNTAIN STATE PARK...
HIGHLAND LAKES...
FOWLER LAKE...
MOUNT LAUREL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3350 8648 3350 8638 3338 8637 3307 8673
3319 8689 3347 8663 3347 8660 3349 8659
3353 8654 3352 8652 3355 8651 3355 8648
TIME...MOT...LOC 1720Z 221DEG 31KT 3321 8674
17/KLAWSSpecial weather statement, Jun 10, 12:38 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1238 PM CDT TUE JUN 10 2014
ALZ026-101830-
ST. CLAIR AL-
1238 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 130 PM
CDT...
AT 1236 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF BALD ROCK...OR 5 MILES WEST OF PELL
CITY...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PELL CITY...
ODENVILLE...
RIVERSIDE...
RAGLAND...
ASHVILLE...
&&
LAT...LON 3399 8620 3390 8614 3391 8611 3386 8610
3386 8606 3377 8605 3371 8614 3367 8615
3370 8618 3369 8621 3362 8617 3361 8620
3359 8619 3359 8622 3356 8621 3344 8633
3347 8638 3350 8638 3352 8648 3356 8649
TIME...MOT...LOC 1738Z 213DEG 29KT 3356 8635
17/KLAWSSpecial weather statement, Jun 10, 12:53 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CDT TUE JUN 10 2014
ALZ035-101845-
CHILTON AL-
1253 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON COUNTY UNTIL 145
PM CDT...
AT 1250 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MAPLESVILLE...OR 12 MILES SOUTHWEST OF CLANTON...
MOVING NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLANTON...
JEMISON...
CHILTON COUNTY MOTOR SPORTS PARK...
THORSBY...
GAP OF THE MOUNTAIN...
&&
LAT...LON 3278 8695 3284 8690 3284 8688 3287 8688
3307 8672 3307 8662 3305 8662 3306 8660
3302 8656 3302 8652 3294 8652 3267 8678
TIME...MOT...LOC 1753Z 217DEG 47KT 3280 8680
17/KLAWSSpecial weather statement, Jun 10, 1:55 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT TUE JUN 10 2014
ALZ018>020-101945-
CALHOUN AL-CHEROKEE AL-ETOWAH AL-
155 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ETOWAH...CHEROKEE AND
CALHOUN COUNTIES UNTIL 245 PM CDT...
AT 154 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEESBURG TO BYNUM...AND
MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WEST END-COBB TOWN...
COBB TOWN...
ANNISTON...
SAKS...
FORT MCCLELLAN...
&&
LAT...LON 3397 8540 3394 8553 3389 8553 3387 8564
3385 8564 3384 8559 3381 8559 3377 8564
3372 8564 3359 8592 3359 8600 3365 8603
3421 8591 3421 8585 3425 8584 3426 8578
3437 8564 3449 8558 3453 8551
TIME...MOT...LOC 1856Z 219DEG 37KT 3418 8575 3368 8596
17/KLAWSLocal storm report, Jun 10, 2:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG COOSADA 32.50N 86.33W
06/10/2014 ELMORE AL LAW ENFORCEMENT
TREES DOWN AT AIRPORT RD AT KENNEDY AVE.
&&
STEFKOVICHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 58 min |
| Jun 9, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 56 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 62 min |
| Jun 9, 8:05 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 55 min |
| Jun 9, 8:09 PM CDT | Special Weather Statement | BMX | Sumter | 66 min |
| Jun 9, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 49 min |
| Jun 9, 8:20 PM CDT | Special Weather Statement | BMX | Walker | 55 min |
| Jun 9, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Jun 9, 8:32 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 43 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 70 min |
| Jun 9, 8:39 PM CDT | Special Weather Statement | BMX | Pickens | 51 min |
| Jun 9, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 54 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 64 min |
| Jun 9, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 54 min |
| Jun 9, 9:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 45 min |
| Jun 9, 9:38 PM CDT | Special Weather Statement | BMX | Shelby | 67 min |
| Jun 9, 10:11 PM CDT | Special Weather Statement | BMX | St. Clair | 49 min |
| Jun 9, 10:41 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 64 min |
| Jun 9, 11:42 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 48 min |
| Jun 10, 3:34 AM CDT | Flash Flood Watch | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more | 27 hr |
| Jun 10, 7:23 AM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Jun 10, 12:15 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 60 min |
| Jun 10, 12:16 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 12:19 PM CDT | Special Weather Statement | BMX | Shelby | 56 min |
| Jun 10, 12:38 PM CDT | Special Weather Statement | BMX | St. Clair | 52 min |
| Jun 10, 12:53 PM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 10, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 55 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 50 min |
| Jun 10, 2:48 PM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jun 10, 2:50 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 55 min |
| Jun 10, 3:24 PM CDT | Special Weather Statement | BMX | Lee | 66 min |
| Jun 10, 3:59 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.